Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by Dkscully on January 31, 2005, at 23:08:33

In reply to Re: Effexor withdrawal - very bad news Dkscully, posted by gadman on January 31, 2005, at 20:49:00

> Hang in there.... I am sure it gets better as soon as your brain adjusts.
>
> I wonder if part of your problem might be the lack of Seratonin. You went a while with a boost and now you are not getting that boost.
>
> I'm getting my boost with Cymbalta and still having bad days... But slowly and surely the bad ones become fewer and fewer....
>
> Gadman


Yeah, I think the lack of seratonin is probably part of the problem--but if it wasn't helping me in the first place, it seems bizarre that it would make me feel so bad now.

Actually, despite anxiety and my typical late-in-the-day sick feeling, I haven't burst into tears at any point today, which is actually an accomplishment. Maybe I'm on the way to improvement, although feeling sickish from mid-afternoon on makes it hard to feel too super, even if I'm slowly becoming less emotional. I'm going to try the Claritin tomorrow, in hopes that it'll "balance me out" like it has other people (I still don't understand why that is?). I'll keep you all updated. Any advice on when/if to take the Claritin for these side effects would be appreciated (though I really wish I didn't feel the need to do this after 5 weeks off effexor!)

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dkscully thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/450839.html